MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3 L; KNEE FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3 L; KNEE FEMORAL IMPLANT
Model Number 02.12.0003L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-apr-2020: lot 186097: (b)(4) items manufactured and released on 10-oct-2018.Expiration date: 01.10.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional device involved: batch review performed on 15-apr-2020: gmk-sphere 02.07.0034rp patella resurfacing size 2 (k090988) lot 187397: (b)(4) items manufactured and released on 30-oct-2018.Expiration date: 15.10.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to subluxation of the patella 1 year and 1 month after the primary.The surgeon revised the femoral component, tibial tray and liner.The surgery was completed successfully.The problem with the patella subluxation was probably due to a malrotation of the femoral component.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3 L
Common Device Name
KNEE FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9961389
Report Number3005180920-2020-00242
Device Sequence Number16263639
Product Code JWH
UDI-Device Identifier07630030825811
UDI-Public07630030825811
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model Number02.12.0003L
Device Catalogue Number02.12.0003L
Device Lot Number186097
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2020
Initial Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;